# SDR GTIA2016120201682

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 38,883 hours, 18,340 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT SEATS 1A  AND 1C DROPPED FROM CEILING. RESECURED OXYGEN MASK AT SEATS 1A TO 1C AND PERFORMED OXYGEN MASK DROPPED TEST. OPS CK GOOD AT THIS TIME IAW AMM 35-21-43-400-A.
